LIE COALGEBRAS AND RATIONAL HOMOTOPY THEORY, I: GRAPH COALGEBRAS


Creative Commons License

Sinha D., Walter B.

HOMOLOGY HOMOTOPY AND APPLICATIONS, vol.13, no.2, pp.263-292, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.4310/hha.2011.v13.n2.a16
  • Journal Name: HOMOLOGY HOMOTOPY AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.263-292
  • Keywords: Lie coalgebras, rational homotopy theory, graph cohomology, ALGEBRA

Abstract

We give a new presentation of the Lie cooperad as a quotient of the graph cooperad, a presentation which is not linearly dual to any of the standard presentations of the Lie operad. We use this presentation to explicitly compute duality between Lie algebras and coalgebras, to give a new presentation of Harrison homology, and to show that Lyndon words yield a canonical basis for cofree Lie coalgebras.